PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 65 | 1 | 25-32
Tytuł artykułu

Oscillation of difference equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
65
Numer
1
Strony
25-32
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-11-26
poprawiono
1992-06-20
Twórcy
autor
  • Department of Mathematics, The University of Saskatchewan, Saskatoon, Canada S7N 0W0
autor
  • Department of Applied Mathematics, Ocean University of Qingdao, Qingdao, China
Bibliografia
  • [1] L. H. Erbe and B. G. Zhang, Oscillation of discrete analogues of delay equations, Differential Integral Equations 2 (1989), 300-309.
  • [2] G. Ladas, Explicit conditions for the oscillation of difference equations, J. Math. Anal. Appl. 153 (1990), 276-287.
  • [3] G. Ladas, C. G. Philos and Y. G. Sficas, Sharp conditions for the oscillation of delay difference equations, J. Appl. Math. Simulation 2 (1989), 101-111.
  • [4] C. G. Philos, On Oscillations of Some Difference Equations, Funkcial. Ekvac. 34 (1991), 157-172.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv65i1p25bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.